# SDR DALA2024011700702

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 9,172 hours, 1,056 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: UNKNOWN
- Condition: Open
- Location: Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 DURING CRUISE FLIGHT" DOOR L EMER EXIT" ECAM DISPLAYED. DOOR PAGE SHOW 3L DOOR NOT CLOSED. PRESSURIZATION NORMAL(V/S=0). COMPLIED WITH QRH. FLIGHT ATTEND SAID HANDLE STOWED BUT COVER OPEN. CORRECTIVE ACTION: CLOSED AND DISARM DOOR NORMALLY FAP PANEL AND ECAM SHOWS SAME INDICATION.NO FAULTS NOTED. PROBLEM CAUSED BY PASSENGER TRYING TO OPEN DOOR IN FLIGHT. (5376027)
